MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD MEDICATION CASSETTE; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD MEDICATION CASSETTE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7308-24
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
An event involved a cadd reservoir cassette where it was reported that two reservoir cassettes triggered a downstream occlusion alarm, immediately upon pump start-up (cadd solis in continuous mode).The reporter stated that the clamp was handled correctly and the extension line was correctly oriented.Multiple attempts to remove and reinstall the cassette were unsuccessful.The cassette (250 ml) and the pump were subsequently replaced.The pump is not at fault (the cassette shows the same defect on several pumps, and other cassettes do not trigger any alarm on the current pump).The pump was programmed in continuous mode over 24 hours.There was patient involvement, and a delay in therapy of one hour but no harm reported.This may stop delivery and lead to under infusion which may lead to any hazardous situation to the patient while infusion.This report captures the second of two reservoirs.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.

Brand Name
CADD MEDICATION CASSETTE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
avenida calidad no.4, parque
industrial internacional
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25469350
Report Number3012307300-2026-05948
Device Sequence Number9933409
Product Code FPA
UDI-Device Identifier10610586032370
UDI-Public(01)10610586032370(17)280112(10)4354493
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K081156
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7308-24
Device Lot Number4354493
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TAZOCILLIN, UNK MFR
Patient Age60 YR
Patient SexMale
Patient Weight75 KG